Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 152, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 10, 2009, 7:58 PM CDT for 5 counties in Alabama. It was in force for 62 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 7:58 PM CDT (00:58 UTC)
- Expired
- Apr 10, 2009, 9:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Bullock County, AL, Elmore County, AL, Macon County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 8:11 PM CDT | HAIL 0.25 | Prattville, AL | PEA SIZE HAIL REPORTED IN DOWNTOWN PRATTVILLE, INCLUDING S. MEMORIAL DRIVE AND DOSTER ROAD. |
| Apr 10, 8:13 PM CDT | HAIL 0.25 | Prattville, AL | PEA SIZE HAIL REPORTED AT THE EMA OFFICE ON GILLESPIE STREET IN PRATTVILLE. |
| Apr 10, 8:20 PM CDT | TSTM WND DMG | 5 W Millbrook, AL | POWER LINE DOWN CAUSING A WOODS FIRE ON N MEMORIAL AND 6TH STREET IN PRATTVILLE. |
| Apr 10, 8:20 PM CDT | TSTM WND DMG | Autaugaville, AL | POWER LINE DOWN AT 2758 HIGHWAY 14 WEST IN AUTAUGAVILLE. |
| Apr 10, 8:46 PM CDT | TSTM WND DMG | 5 Sse Notasulga, AL | HOME DESTROYED ON DECEMBER LN NEAR US HIGHWAY 29. POSSIBLE TORNADO. |
| Apr 10, 8:48 PM CDT | TORNADO 1 | 4 Ese Montgomery, AL | TORNADO PATH LENGTH 26.06 MILES AND 440 YARDS WIDE AT ITS WIDEST POINT. MAXIMUM WINDS ESTIMATED BETWEEN 100 AND 110 MPH. DOZENS OF HOMES RECEIVED MINOR TO MODERATE ROOF DAMAGE. SEVERAL BARNS AND OUTBUILDINGS WERE DAMAGED OR DESTROYED. HUNDREDS OF TREES WERE EI |
| Apr 10, 8:58 PM CDT | TSTM WND DMG | 2 Ssw Auburn University, AL | POWER OUTAGES REPORTED ON TAYLOR ROAD SOUTHEAST OF MONTGOMERY. |
| Apr 10, 8:58 PM CDT | TSTM WND DMG | 2 Ssw Auburn University, AL | ROOF DAMAGE TO APARTMENT COMPLEX AND CAR WINDOWS BLOWN OUT AT THE INTERSECTION OF VAUGHN ROAD AND TAYLOR ROAD. POSSIBLE TORNADO. |
| Apr 10, 8:58 PM CDT | TSTM WND DMG | 3 Ssw Auburn University, AL | TREES AND POWER LINES DOWN ON INTERSECTION OF VAUGHN ROAD AND BELL ROAD SSE OF DOWNTOWN MONTGOMERY. |
| Apr 10, 8:59 PM CDT | TSTM WND DMG | 2 S Shorter, AL | SEVERAL TREES WERE BLOWN DOWN AROUND SHORTER. THE REPORTS CAME FROM AREAS NEAR COUNTY ROAD 6 AND COUNTY ROAD 2. |
| Apr 10, 9:04 PM CDT | TSTM WND DMG | 5 Sse Waugh, AL | ROOFS OFF HOMES NEAR RAY THORINGTON ROAD NEAR CECIL. POWER POLES ALSO SNAPPED IN HALF. POSSIBLE TORNADO. |
| Apr 10, 9:10 PM CDT | TSTM WND DMG | 3 S Cecil, AL | LARGE TREE LIMBS REPORTED DOWN IN THE COMMUNITY OF MATTHEWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 110058
SVRBMX
ALC001-011-051-087-101-110200-
/O.NEW.KBMX.SV.W.0152.090411T0058Z-090411T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 PM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF PRATTVILLE...
SOUTHERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WETUMPKA...TALLASSEE...MILLBROOK...
NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MONTGOMERY...
NORTHWESTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF UNION SPRINGS...
WESTERN MACON COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...TUSKEGEE...MILSTEAD...
* UNTIL 900 PM CDT
* AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR BOOTH...OR 8 MILES WEST OF PRATTVILLE...AND
MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PRATTVILLE BY 805 PM CDT...
MILLBROOK BY 810 PM CDT...
COOSADA AND ELMORE BY 815 PM CDT...
BOB WOODRUFF LAKE...BOYLSTON AND MONTGOMERY ZOO BY 820 PM CDT...
BLUE RIDGE BY 825 PM CDT...
EMERALD MOUNTAIN BY 835 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
&&
LAT...LON 3240 8662 3241 8662 3242 8668 3260 8665
3255 8589 3250 8588 3250 8580 3254 8580
3253 8563 3208 8572
TIME...MOT...LOC 0058Z 277DEG 38KT 3250 8655
$$3 follow-up statements
000
WWUS54 KBMX 110117
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 PM CDT FRI APR 10 2009
ALC001-011-051-087-101-110200-
/O.CON.KBMX.SV.W.0152.000000T0000Z-090411T0200Z/
BULLOCK AL-MONTGOMERY AL-MACON AL-AUTAUGA AL-ELMORE AL-
817 PM CDT FRI APR 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN ELMORE...SOUTHEASTERN AUTAUGA...WESTERN MACON...NORTHERN
MONTGOMERY AND NORTHWESTERN BULLOCK COUNTIES...
AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED NEAR PRATTVILLE...OR OVER
PRATTVILLE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MILLBROOK AND MAXWELL AIR FORCE BASE BY 825 PM CDT...
COOSADA AND WETUMPKA MUNICIPAL AIRPORT BY 830 PM CDT...
ELMORE...MONTGOMERY ZOO...MONTGOMERY AND BOYLSTON BY 835 PM CDT...
PINEDALE AND BOB WOODRUFF LAKE BY 840 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
&&
LAT...LON 3233 8642 3251 8656 3259 8648 3254 8589
3250 8588 3250 8580 3254 8580 3253 8563
3208 8572
TIME...MOT...LOC 0117Z 282DEG 30KT 3252 8648 3243 8643
$$
JD/02000
WWUS54 KBMX 110136
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT FRI APR 10 2009
ALC011-051-087-101-110200-
/O.CON.KBMX.SV.W.0152.000000T0000Z-090411T0200Z/
BULLOCK AL-MONTGOMERY AL-MACON AL-ELMORE AL-
836 PM CDT FRI APR 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN ELMORE...WESTERN MACON...NORTHERN MONTGOMERY AND
NORTHWESTERN BULLOCK COUNTIES...
AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BLUE RIDGE TO MONTGOMERY...OR ALONG A LINE EXTENDING FROM WETUMPKA TO
MONTGOMERY...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WARE...AUBURN UNIVERSITY IN MONTGOMERY AND BARACHIAS BY 845 PM
CDT...
MOUNT MEIGS AND BRASSELL BY 850 PM CDT...
SHORTER...WAUGH...VICTORYLAND AND TYSONVILLE BY 855 PM CDT...
MILSTEAD BY 900 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
&&
LAT...LON 3233 8642 3247 8634 3256 8619 3254 8589
3250 8588 3250 8580 3253 8580 3253 8563
3208 8572
TIME...MOT...LOC 0136Z 282DEG 30KT 3247 8614 3235 8626
$$
JD/02000
WWUS54 KBMX 110153
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 PM CDT FRI APR 10 2009
ALC011-051-087-101-110204-
/O.EXP.KBMX.SV.W.0152.000000T0000Z-090411T0200Z/
BULLOCK AL-MONTGOMERY AL-MACON AL-ELMORE AL-
853 PM CDT FRI APR 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELMORE...WESTERN
MACON...NORTHERN MONTGOMERY AND NORTHWESTERN BULLOCK COUNTIES WILL
EXPIRE AT 900 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3233 8642 3247 8634 3256 8619 3253 8589
3250 8588 3250 8580 3253 8580 3253 8563
3208 8572
TIME...MOT...LOC 0154Z 282DEG 30KT 3244 8597 3232 8609
$$
JD/02What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:49 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 10, 6:49 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 649 PM CDT FRI APR 10 2009 .UPDATE...FOR AVIATION DISCUSSION. && .DISCUSSION... NOT MANY CHANGES TO PREVIOUS FORECAST PACKAGE. PARTS OF NE CWA UNDER A HIGH RISK FROM SPC WITH REMAINDER OF AREA UNDER MDT RISK. RAPID DESTABILIZATION IS TAKING PLACE THIS AFTERNOON ACROSS MUCH OF CENTRAL ALABAMA...AS THE CAP IS QUICKLY ERODING AWAY FURTHER NORTH. WILL WATCH THE CAP STAY STRONGER FURTHER SOUTH...SAY SOUTH OF I20...BUT EVENTUALLY COOLING ALOFT COMBINED WITH SURFACE HEATING AND MOISTENING WILL WIN OUT. THE OTHER QUESTIONS THAT REMAIN ARE PW VALUES FOR AREAS SOUTH OF 20. FOR NOW WE ARE LOOKING AT VALUES JUST ABOVE 1 INCH ALONG THE FRONT SUGGESTING THE CELLS WILL BECOME MORE INDIVIDUALIZED AND ISOLATED AS THE LINE PUSHES FURTHER SOUTH AND EAST. AREAS NORTH LOOK PARTICULARLY DANGEROUS AS AGAIN RAPID DESTABILIZATION IS ALLOWING CAPE VALUES TO SOAR TO JUST BELOW 3000 J/KG AND SRH VALUES ABOVE 300 BOTH IN THE 0 TO 3 KM RANGE AND 0 TO 1 KM RANGE. TORNADOES WILL BE A HIGH THREAT...WITH EVEN STRONG TORNADOES POSSIBLE ACROSS THE NORTHERN CWA. HAIL CONTINUES TO BE THE BIGGEST THREAT AS LAPSE RATES ALOFT CONTINUE TO INCREASE AND CAPE VALUES IN THE MAXIMUM HAIL GROWTH ZONE HAVE INCREASED TO NEARLY 500 J/KG...WHICH IS ABOUT THE HIGHEST IVE SEEN IN QUITE SOME TIME. IN ADDITION...VERY STRONG GRADIENT FLOW WILL CONTINUE FOR AREAS AHEAD OF THE FRONT...POTENTIALLY RESULTING IN SOME TREES GOING DOWN. DUE TO ORIENTATION OF STORMS (NE-SW)...EXPECT SEVERE WEATHER TO CONTINUE FOR AREAS EAST OF I-65 AND SOUTH OF I-20 UNTIL THE 02-04Z TIMEFRAME WITH THE LINE MOVING INTO GA AFTER THAT TIME. CALM AND COOLER ON SATURDAY WITH NEXT SYSTEM AFFECTING REGION AS EARLY AS 00Z SUNDAY IN WESTERN SECTIONS AND ACROSS REMAINDER OF STATE AFTER 06Z. TUE AND WED WILL HAVE NEAR NORMAL TEMPS WITH ANOTHER ROUND OF STORMS LATE IN WEEK. LAWS/STEFKOVICH && .AVIATION...00Z TAF DISCUSSION. WILL CONTINUE THREAT OF THUNDERSTORMS AT MGM AND TOI UNTIL 05Z. VISIBLE SATELLITE SHOWS A LARGE BREAK IN THE CLOUD COVER BEHIND FRONT...BEFORE COLD-AIR ADVECTION...MVFR CIGS MOVE SOUTHEAST BACK OVER OUR NORTHERN TAF SITES. I HAVE THESE MVFR CIGS BACK IN THE TAFS BY 09Z. THE TREND LOOKS GOOD FOR VFR CONDITIONS AT ALL TAF SITES BY 18Z. 03 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 49 67 42 68 56 / 30 10 10 10 70 ANNISTON 52 67 46 69 60 / 30 10 10 10 70 BIRMINGHAM 51 66 46 70 61 / 20 10 10 20 70 TUSCALOOSA 52 69 45 70 63 / 20 10 10 30 70 CALERA 53 67 47 69 60 / 20 10 10 20 70 AUBURN 56 71 48 72 57 / 30 10 10 10 70 MONTGOMERY 56 74 47 74 60 / 20 10 10 20 70 TROY 57 75 49 75 60 / 30 10 10 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY IN EFFECT FOR ALL COUNTIES UNTIL 7 PM TODAY.
Hazardous weather outlook, Apr 10, 1:04 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 104 PM CDT FRI APR 10 2009 ALZ011>015-017>050-111130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 104 PM CDT FRI APR 10 2009 ...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS NORTH ALABAMA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH CENTRAL ALABAMA. LARGE HAIL...TORNADOES...AND DAMAGING WINDS ARE ALL POSSIBLE WITH THESE STORMS. FOR AREAS ALONG AND NORTH OF A LINE FROM AUBURN...TO ALABASTER...TO REFORM...THERE WILL BE A POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS WITH STRONG TORNADOES AND VERY LARGE HAIL. FOR AREAS SOUTH OF THIS LINE...ISOLATED SEVERE STORMS ARE POSSIBLE WITH VERY LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT WILL END WITH A COLD FRONTAL PASSAGE LATE THIS AFTERNOON AND THIS EVENING. THE FRONT WILL BE LOCATED NEAR A LINE FROM SELMA TO ANNISTON BY AROUND 7 PM. IN ADDITION TO THE SEVERE THUNDERSTORMS...STRONG STRAIGHT LINE WINDS NOT ASSOCIATED WITH THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON. WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE. THESE WINDS MAY KNOCK A FEW TREES DOWN OR BREAK SOME LIMBS. SECURE ALL OUTDOOR FURNITURE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY...AS A COLD FRONT PUSHES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED INTO THE EVENING AND POSSIBLY AGAIN ON MONDAY. 75/LINHARES
In the hours before
Local storm report, Apr 10, 7:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
730 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND DMG HACKLEBURG 34.27N 87.83W
04/10/2009 MARION AL EMERGENCY MNGR
BARN BLOWN DOWN ON COUNTY ROAD 118.
&&
KSUMRALLLocal storm report, Apr 10, 7:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 1 S ROXANA 32.67N 85.67W
04/10/2009 E1.00 INCH LEE AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED JUST SOUTH OF ROXANA.
&&
LINHARESLocal storm report, Apr 10, 7:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
743 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 1 S DADEVILLE 32.82N 85.77W
04/10/2009 E1.75 INCH TALLAPOOSA AL PUBLIC
GOLF BALL SIZE HAIL REPORTED SOUTH OF DADEVILLE.
0730 PM HAIL DADEVILLE 32.83N 85.77W
04/10/2009 E1.75 INCH TALLAPOOSA AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED JUST SOUTH OF DADEVILLE.
&&
LINHARESLocal storm report, Apr 10, 7:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
746 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG 2 S ONEONTA 33.92N 86.47W
04/10/2009 BLOUNT AL EMERGENCY MNGR
TREE DOWN ON POWER LINE ON BOAT LANDING ROAD.
&&
KSUMRALLLocal storm report, Apr 10, 7:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
752 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG S SYLACAUGA 33.18N 86.26W
04/10/2009 TALLADEGA AL EMERGENCY MNGR
TREE DOWN ON NEW COUNTY LINE ROAD NEAR THE COUNTY LINE
CHURCH DUE TO GRADIENT WINDS AHEAD OF STORM SYSTEM.
&&
KSUMRALLLocal storm report, Apr 10, 7:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 5 NW MARTIN DAM 32.73N 85.97W
04/10/2009 E2.75 INCH ELMORE AL EMERGENCY MNGR
BASEBALL SIZE HAIL REPORTED IN THE WINDEMERE COMMUNITY
JUST NORTHEAST OF KOWALIGA BRIDGE ON ALABAMA HIGHWAY 63.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 55 min |
| Apr 10, 7:07 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 38 min |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes, Montgomery, Perry | 57 min |
| Apr 10, 7:41 PM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 49 min |
| Apr 10, 7:45 PM CDT | Tornado Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 60 min |
| Apr 10, 8:24 PM CDT | Tornado Warning | BMX | Lee, Russell | 21 min |
| Apr 10, 8:26 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes, Montgomery | 64 min |
| Apr 10, 8:37 PM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 68 min |
| Apr 10, 8:47 PM CDT | Tornado Warning | BMX | Bullock, Macon, Montgomery | 58 min |
| Apr 10, 9:33 PM CDT | Tornado Warning | BMX | Barbour, Bullock, Macon, Russell | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.